Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Symmetry of tilings of the plane


Author: Charles Radin
Journal: Bull. Amer. Math. Soc. 29 (1993), 213-217
MSC (2000): Primary 28D05; Secondary 52C20
MathSciNet review: 1215313
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss two new results on tilings of the plane. In the first, we give sufficient conditions for the tilings associated with an inflation rule to be uniquely ergodic under translations, the conditions holding for the pinwheel inflation rule. In the second result we prove there are matching rules for the pinwheel inflation rule, making the system the first known to have complete rotational symmetry.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 28D05, 52C20

Retrieve articles in all journals with MSC (2000): 28D05, 52C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00425-7
PII: S 0273-0979(1993)00425-7
Article copyright: © Copyright 1993 American Mathematical Society